# SDR IPXA09554944

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654N0244404
- Condition: Corroded
- Location: Bs 766-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT BS 766 TO 845 HAS NUMER OUS AREAS OF CORROSION AROUND FASTNER HOLES.  REMOVED & REPLACED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G
